IJMTT-Volume 18 Number 1 - Feb 2015

S.No
Title/Author Name
Paper ID
1 CR–Submanifold of a Lorentzian Para Sasakian Manifold
- S.P. Pandey , Lakhan Singh , Shailendra Kumar Gautam

 

IJMTT-V18P501

2 Full Multigrid Method for Solving the General Three Dimensional Elliptic Partial Differential Equation with Variable Coefficients and with General Boundary Conditions
- Osama El-Giar

 

IJMTT-V18P502

3 Almost Jordan Generalized Derivations in Prime Rings
- Dr. D. Bharathi , V. Ganesh

 

IJMTT-V18P503

4 Riesz Operators and their Applications in the Eigen values of Linear Operators
- Dr. S.K.Singh , Dr. Gyan Mukherjee , Dr. Santosh Kumar , Dr. Mahendra Kumar Roy

 

IJMTT-V18P504

5 The Split Edge Domination in Fuzzy Graphs
- C.Y.Ponnappan , S. Basheer Ahamed , P.Surulinathan

 

IJMTT-V18P505

6 Soft g* -closed sets in Soft Topological Spaces
- A.Devika , L.Elvina Mary

 

IJMTT-V18P506

7 Rough Topology Based Decision Making in Medical Diagnosis
- Nirmala Rebeccca Paul

IJMTT-V18P507

8 Some Inequality on Some Subsequence of the Sequence of Prime Numbers
- Arto Adili , Artur Baxhaku

 

IJMTT-V18P508

9 Characteristics of P-Semi pseudo Symmetric Ideals in Ternary Semiring
- Dr. D. MadhusudhanaRao , G. SrinivasaRao

 

IJMTT-V18P509

10 FIXED POINT THEOREM FOR WEAKLY INWARD NONSELF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN BANACH SPACES
- Anil Rajput , Abha Tenguria , Sanchita Pandey
 

IJMTT-V18P510